Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    bigwillystyle's Avatar
    bigwillystyle is offline Associate Member
    Join Date
    Oct 2002
    Posts
    250

    temp, extreme pain after shots

    hey fellas wanted to know if anyone has experienced any of these symptoms mine have been severe

    this is my 5th cycle and i have never gotten such bad syptoms
    the day after my shot (400mgs test e) my ass swells up and the pain is terrible it's qv 50ml i've had it before with the pain but never this bad.my main concern is my temp shot up to 103 , blood pressure was 160/90, pulse was 122 my wife tells me this is unreal (she is a nurse) she wanted to take me to the doc, but i told her it was all because of the pain and if i did'nt feel better in the morning i would go .
    so do i need to quit the qv and switch to somthing were the ba is'nt so high
    or just quit altogether??

    thx
    bws

  2. #2
    Danbrooks2k's Avatar
    Danbrooks2k is offline Member
    Join Date
    Mar 2005
    Posts
    975
    http://www.trekamundi.com/tornel/ins...s.php?idioma=2

    there is your culprit, just look at the filthy conditions they make those steroids under... its a wonder your not dead....

    stay away from that mexican gear, its filthy i tell you... never used it.... never will

  3. #3
    G-1000's Avatar
    G-1000 is offline Cycle King/AR-Hall of Famer/RETIRED
    Join Date
    Nov 2004
    Posts
    14,426
    Blog Entries
    1
    i would give it 3 or 4 days and see how it is. if it does not get better then i would see a doc. if your gear has high ba and that is y you are getting red and sore then mix it with some b-12.

  4. #4
    G-1000's Avatar
    G-1000 is offline Cycle King/AR-Hall of Famer/RETIRED
    Join Date
    Nov 2004
    Posts
    14,426
    Blog Entries
    1
    Quote Originally Posted by Danbrooks2k
    http://www.trekamundi.com/tornel/ins...s.php?idioma=2

    there is your culprit, just look at the filthy conditions they make those steroids under... its a wonder your not dead....

    stay away from that mexican gear, its filthy i tell you... never used it.... never will
    that is a nice lab.

  5. #5
    Danbrooks2k's Avatar
    Danbrooks2k is offline Member
    Join Date
    Mar 2005
    Posts
    975
    yeah but nobody wants to man up and admit that mex gear has been good for years... they say its under filled/dosed and dirty... but not one shred of evidence... just alot of " well I knew a guy " stories....

    You can have a bad reaction to any steroid , the body is funny like that... better luck next shot....

  6. #6
    bigwillystyle's Avatar
    bigwillystyle is offline Associate Member
    Join Date
    Oct 2002
    Posts
    250
    this is my 8th week on and this is the second time this has happend, two weeks in a row, i cut this shot with some deca from syd group, it didnt help at all.

    bws

  7. #7
    G-1000's Avatar
    G-1000 is offline Cycle King/AR-Hall of Famer/RETIRED
    Join Date
    Nov 2004
    Posts
    14,426
    Blog Entries
    1
    you have me

    were was the other shoot in the glute also or no

  8. #8
    bigwillystyle's Avatar
    bigwillystyle is offline Associate Member
    Join Date
    Oct 2002
    Posts
    250
    i rotate each week one cheek to the next back and forth. i recently added deca to my cycle. i have no problem doing site injections if anyone thinks that would help

    bws

  9. #9
    G-1000's Avatar
    G-1000 is offline Cycle King/AR-Hall of Famer/RETIRED
    Join Date
    Nov 2004
    Posts
    14,426
    Blog Entries
    1
    i would try to shoot the delt and see what you get then.

  10. #10
    bigwillystyle's Avatar
    bigwillystyle is offline Associate Member
    Join Date
    Oct 2002
    Posts
    250
    i can get other gear should i just switch it. i heard nothing but good things about syd groups cyp i might give that a shot. i dont want to have to go through this agin all the symptoms subside within 3 days but i also have no appitite, to sick to work out so im losing train time, its not worth it to me

    bws

  11. #11
    G-1000's Avatar
    G-1000 is offline Cycle King/AR-Hall of Famer/RETIRED
    Join Date
    Nov 2004
    Posts
    14,426
    Blog Entries
    1
    you could try to chang gear to see if it help.

    good luck

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •